HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Cancer: Colon (http://www.healthboards.com/boards/cancer-colon/)
-   -   periphetal neuropathy after chemo (http://www.healthboards.com/boards/cancer-colon/930107-periphetal-neuropathy-after-chemo.html)

Martier 12-03-2012 06:33 AM

periphetal neuropathy after chemo
 
I have recently completed chemo for colon cancer and I am experiencing severe neuropathy in my hands and feet.
Has anyone experience the same or similar issues?
Thnx

stillkickingtoo 12-08-2012 06:03 AM

Re: periphetal neuropathy after chemo
 
I absolutely experienced severe neuropathy in my hands and feet. My last chemo ended in 2011...my hands are way better but my feet and parts of my legs are pretty much the same. It feels like you have socks on and sometimes I would get into bed and not realize my slipper was still on. It is kinda funny but I know it's not funny or fun. I was told the long nerves in your feet take way longer to regenerate and that's if they do, honestly, they might not. The hands have shorter nerves and recover faster. Wish I had better news for you but it's a side effect we have to live with. The other option of letting that horrible cancer take us early is worse. Wish you the best and hang in ok?


All times are GMT -7. The time now is 03:32 PM.